Mathematische Zeitschrift

, Volume 246, Issue 1, pp 213–236

Complete involutive algebras of functions on cotangent bundles of homogeneous spaces


DOI: 10.1007/s00209-003-0596-x

Cite this article as:
Bolsinov, A. & Jovanović, B. Math. Z. (2004) 246: 213. doi:10.1007/s00209-003-0596-x


Homogeneous spaces of all compact Lie groups admit Riemannian metrics with completely integrable geodesic flows by means of C–smooth integrals [9, 10]. The purpose of this paper is to give some constructions of complete involutive algebras of analytic functions, polynomial in velocities, on the (co)tangent bundles of homogeneous spaces of compact Lie groups. This allows us to obtain new integrable Riemannian and sub-Riemannian geodesic flows on various homogeneous spaces, such as Stiefel manifolds, flag manifolds and orbits of the adjoint actions of compact Lie groups.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  1. 1.Department of Mechanics and MathematicsMoscowRussia
  2. 2.Matematički Institut SANUBeogradYugoslavia

Personalised recommendations